CSpace
asgmptoticbehaviorofthesoluionfortheneutrontransportequationinaslabwithgeneralizedreflectingboundaryconditions
Xu JG(徐建国)1; Wang MS(王绵森)1; Zhu GT(朱广田)2
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:1Pages:14
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43031
Collection中国科学院数学与系统科学研究院
Affiliation1.西安交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu JG,Wang MS,Zhu GT. asgmptoticbehaviorofthesoluionfortheneutrontransportequationinaslabwithgeneralizedreflectingboundaryconditions[J]. systemsscienceandmathematicalscience,1989,2(1):14.
APA 徐建国,王绵森,&朱广田.(1989).asgmptoticbehaviorofthesoluionfortheneutrontransportequationinaslabwithgeneralizedreflectingboundaryconditions.systemsscienceandmathematicalscience,2(1),14.
MLA 徐建国,et al."asgmptoticbehaviorofthesoluionfortheneutrontransportequationinaslabwithgeneralizedreflectingboundaryconditions".systemsscienceandmathematicalscience 2.1(1989):14.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐建国]'s Articles
[王绵森]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐建国]'s Articles
[王绵森]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐建国]'s Articles
[王绵森]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.